# SDR UALA2013043003039

- Difficulty date: April 30, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 44,438 hours, 17,912 cycles
- Engine: Iae V2522A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LEAK FROM LEFT AILERON.  FOUND HYDRAULIC SUPPLY LINE FOR INBD SERVO CONTROL, PIN HOLE LEAK AT ELBOW BULKHEAD FITTING.  REPAIRED LINE.
